# SDR AWXA200500659

- Difficulty date: June 5, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 49,613 hours, 22,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK, FOUND RIGHT EMERGENCY SUPPLY POWER UNIT HAD LOW BATTERY.  MAINTENANCE REMOVED AND REPLACED RIGHT ESPU BATTERY IAW AIRBUS MM 33-51-38-04 STEP 7.  OPERATIONAL CHECK GOOD.
